# SDR AALA202406035564

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N447AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10705
- Aircraft time: 9,358 hours, 2,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND RIGHT HAND OVERWING EMERGENCY POWER SUPPLY UNIT BATTERY FAULTING. REMOVED AND REPLACED RIGHT HAND OVERWING EMERGENCY POWER SUPPLY UNIT BATTERY 16WL.
